On Analytic Contractions in Lp (G).
Mathematische Zeitschrift, Tome 114 (1970), pp. 59-65
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__114_171296,
author = {Raouf Doss},
title = {On {Analytic} {Contractions} in {Lp} {(G).}},
journal = {Mathematische Zeitschrift},
pages = {59--65},
year = {1970},
volume = {114},
zbl = {0176.43201},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__114_171296/}
}
Raouf Doss. On Analytic Contractions in Lp (G).. Mathematische Zeitschrift, Tome 114 (1970), pp. 59-65. http://geodesic.mathdoc.fr/item/MZ_1970__114_171296/